MathSciNet Relay Station
MathSciNet bibliographic data
MR305085 (46 #4215) 46K99
Malviya, B. D.; Tomiuk, B. J. Multiplier operators on $B\sp{\ast} $-algebras. Proc. Amer. Math. Soc. 31 (1972), 505–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement